岩土工程学报
 
 
       首 页   期刊介绍    编委会    基金理事会    编辑部    征稿征订    微刊阅读    联系我们    留言板    English
岩土工程学报  2015, Vol. 37 Issue (7): 1294-1299    DOI: 10.11779/CJGE201507016
短文 最新目录| 下期目录| 过刊浏览| 高级检索 |
含半圆形凸起的直角域对平面SH波的地震动
齐辉1, 蔡立明1, 潘向南1, 2, 高春1, 3
1. 哈尔滨工程大学航天与建筑工程学院,黑龙江 哈尔滨 150001; 2. 中国科学院力学研究所非线性力学国家重点实验室,北京 100190; 3. 哈尔滨学院土木工程系,黑龙江 哈尔滨 150086
Ground motion of right-angle domain with a semi-circular cylindrical hill subjected to plane SH waves
QI Hui1, CAI Li-ming1, PAN Xiang-nan1, 2, GAO Chun1, 3
1. College of Aerospace and Civil Engineering, Harbin Engineering University, Harbin 150001, China; 2. State Key Laboratory of Nonlinear Mechanics, Institute of Mechanics, Chinese Academy of Sciences, Beijing 100190; 3. Department of Civil Engineering, Harbin University, Harbin 150086, China

版权所有 © 2010 水利部交通部国家能源局南京水利科学研究院
 编辑部地址:南京市虎踞关34号《岩土工程学报》编辑部
邮编:210024 电话:025-85829534,85829556 E-mail: ge@nhri.cn
苏ICP备05007122号-6